MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE MED DOME PAT 38MM POR; KNEE IMPLANT - PATELLA

DEPUY IRELAND - 3015516266 ATTUNE MED DOME PAT 38MM POR; KNEE IMPLANT - PATELLA
Catalog Number 151821038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stage 1 knee revision was performed due to infection.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.{according to the information received}.It was reported that the stage 1 knee revision performed due to infection.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: right knee.It is necessary to add event description for cement products requesting for retain sample testing, and also for expired, labeling, packaging as well.} (remove the highlighted part).A manufacturing record evaluation (nc search) was performed for the finished device product code: 151821038, lot - 355864 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- a manufacturing record evaluation (nc search) was performed for the finished device product code: 151821038, lot - 355864 and no non-conformances / manufacturing irregularities were identified.Added: d10 concomitant.

Brand Name
ATTUNE MED DOME PAT 38MM POR
Common Device Name
KNEE IMPLANT - PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23983200
Report Number1818910-2026-00269
Device Sequence Number18796843
Product Code JWH
UDI-Device Identifier10603295523628
UDI-Public(01)10603295523628(17)330228(10)355864
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151821038
Device Lot Number355864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 POR.; ATTUNE FEM NAR POR PS RT SZ 6.; ATTUNE PS FB INSRT SZ 6 5MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale